mental-health-icon
Problem when Changed Nexito 10mg to 5mg
I was prescribed Nexito 10mg, continued for a month and feeling very good (side effects disappeared within a week). Thinking that I can now do away with the medication, I changed the dose from 10 mg to 5 mg - today it is the 6th day and I am having nausea and irritation again (like the first one weak, when I started 10mg first time). Should I discontinue 5mg and go back to 10mg ? How long should I continue ?
1235 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Practo user, Do not try to fiddle with your dosages. Follow up with your psychiatrist and get evaluated. First episode of depression is treated for one whole year when it touches baseline i.e you are as good as before. dosages might have to be altered along the way as per symptoms and hence follow up with psychiatrist is required. All the best!
Next Steps
Follow up with your psychiatrist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hello please visit your physician for proper guidance. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.